# SDR UPS00831984

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 575036523
- Condition: Cracked
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 610 BTWN STR 31L-31R, THE FINGER DOUBLER IS CRACKED.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5750365 AND SRM 51-1-20D.
